advertisement
Question
Posted by: Mo Mosha | 2011/01/10

Re: Period a week ealier and im on the pill

Good day

Im a 24 years old and ive been on the pil for almost two years now. I had an operation 4 years ago for a teretoma in my left ovary. The ovary had to be removed because the teretoma was growing around it.A year after the teratoma was removed i had irregular periods and my gynae said it might be because im left with one ovary. I will have my periods for a week and again in the second week. He put me on Merrile because the other pills give me headaches coz im a migrane sufferer. The other pills give me migranes. For the past three months i get my periods a week before the initial time. I neva miss my periods and i always take the pill on the same time. What could be the cause. I havnt been to the gynae in the past year. Please advise

Regards
Mo Mosha

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that because Mirelle is a very low dose pill, it is not controlling your cycle. this may mean changing to a stronger pill or trying something else like the injectable..

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mo Mosha | 2011/01/17

Thanks Doc, i had an allegy and went to the doctor, she said the same thing. She put me on yas, im gona start taking it as soon as im done with my Mirelle.

Reply to Mo Mosha
Posted by: gynaedoc | 2011/01/13

It may be that because Mirelle is a very low dose pill, it is not controlling your cycle. this may mean changing to a stronger pill or trying something else like the injectable..

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement